Allegra Allergy 24 Hour Relief

Each Allegra 24 HR tablet, contains an antihistamine of 120 mg of Fexofenadine HCI. One Allegra 24 HR tablet gives you fast-acting, non-drowsy relief of your allergy symptoms for up to 24 hours.

Take one tablet a day to relieve your seasonal allergy symptoms, including:

  • Sneezing
  • Runny nose
  • Itchy, watery eyes
  • Itchy nose or throat
Directions: Adults and children 12 years of age and older: Take one 120 mg tablet once daily.

Non-Medicinal Ingredients: Croscarmellose sodium, hydroxypropyl methylcellulose, iron oxide, magnesium stearate, microcrystalline cellulose, polyethylene glycol, providone, silicon dioxide, starch and titanium dioxide.

Caution: Pregnant or nursing mothers should not use this product except on the advice of a physician. Before using this product, consult your physician if you have kidney disease, as your dosage may need to be reduced. Do not take within 2 hours of an antacid that contains aluminum or magnesium hydroxide, as these antacids may alter the effectiveness of ALLEGRA® 24 hour. Keep this and all medications safely out of reach of children.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Chemical Name: Fexofenadine HCL 120 mg

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
Note: We are unable to offer Paypal as a payment option for orders containing this product.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Allegra Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5.37ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;